Talk

Advanced search

Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.

Anyone with blood clotting disorders on Ranitidine?

(1 Post)
mawinter Fri 05-Dec-14 09:15:39

Had to come off my PPI as it was currently not helping and a bit dangerous to continue. Long story short was over prescribed antibiotics recently and it has caused a bit of tummy troubles. After much research I found H2 blockers to be safer than PPI's with most current antibiotics (and the problems which can arise from them) and had my doctor switch me to Ranitidine.
Now here comes the problem. After taking a few doses now I did some more research on Ranitidine and it talks about bleeds, etc as a possible side effect.
I have Factor V Leiden and Lipoprotein (a). I had informed my GP of this after finding out earlier in the year (fertility issues), but I am not sure it really sunk in (I am an English speaker living in Germany). So I am wondering if this is something i need to be concerned about or am I panicking over nothing?
I know, i should really go back to my GP and ask, but I have already been there 3 times this week and feel stupid going back a fourth. :/

Join the discussion

Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Register now »

Already registered? Log in with: